# SDR AU000027

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: SD5H14
- Condition: Seized
- Location: Air Conditioner
- Part time: 50 cycles
- Component: Cabin Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING COMPRESSOR SEIZED.
